# SDR ABXA010890

- Difficulty date: May 24, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 54,085 hours, 49,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES IAW DC-9 AMM 33-53-02.  OPS CHECKED GOOD.
